# SDR QXEA2012082100904

- Difficulty date: August 21, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP FRAME X-18.25 AND STRINGERS 26S, BUBBLING PAINT PROBABLE CORROSION AND OR SURFACE PROTECTION NEEDED.    REMOVED CORROSION FROM STRINGER CLIP IAW SRM 51-21-00-00-02.  STRINGER CLIP FOUND OUT OF LIMITS IAW SRM 53-20-15-00-01.  MATCH DRILLED NEW STRINGER CLIP AND INSTALLED IAW SRM 51-40-07-02-01 AND 51-42-05-02-01.  APPLIED TOPCOAT AND CPC IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801.
